# SDR AALA201809049048

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 66,896 hours, 8,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FLIGHT ATTENDANT SEAT AFT DOOR 2L INOPERATIVE. REPLACED THE BATTERY IAW AMM 25-64-01. AIRCRAFT OK FOR SERVICE.
